MathSciNet Relay Station
MathSciNet bibliographic data
MR1996442 (2004e:37068) 37F10 (30D05 33B10 39B12)
Schleicher, Dierk; Zimmer, Johannes Periodic points and dynamic rays of exponential maps. Ann. Acad. Sci. Fenn. Math. 28 (2003), no. 2, 327–354.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement